RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Hon, Y C

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:41
Abstract pages:557
Full texts:98
References:54
E-mail:

http://www.mathnet.ru/eng/person62565
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. Y. C. Hon, Engui Fan, “Super quasiperiodic wave solutions and asymptotic analysis for $\mathcal N=1$ supersymmetric $KdV$-type equations”, TMF, 166:3 (2011),  366–387  mathnet; Theoret. and Math. Phys., 166:3 (2011), 317–336  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020